I have been taking the 12 mcg fentanyl patch for 3 + years now. When the doctor tested my blood, it did not show up. I don't understand these results because I faithfully use the patch for cronic pain from a radical neck disscection I had in 2001. I've tried doing the 25 mcg, but makes me very sick. The 12 mcg fentanyl patch doesn't help much with the pain I feel, and if it's not showing up in my blood work, does it mean it's not working?
9 Sep 2011
I am no expert, but from being on the fentanyl patch for over 10 years, at doses from 75 mcg to 125 mcg I can tell you that 12 mcg is a very low dose. I am impressed that this dose helped you for the 3+ years. It's too bad the 25 mcg dose makes you sick - the fentanyl patch is a very effective pain reliever. I'm sorry I don't know the specifics of lab testing for fentanyl but this patch is a very low dose. If it isn't helping much for pain relief it could be that the dose is too low to register. In my opinion -
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fentanyl - I have been on the fentynal patch for almost 4 years at a 100mg. I have a blood disorder... that causes extreme pain leaving us to have to ...
4 answers • 12 Aug 2010
... withdrawals are so severe that I am having to take some percocet per my doctors orders to deal with life. When can I expect for the withdrawals ...
4 answers • 13 Feb 2011
I recently dropped from using a 25 mcg Fentanyl patch to using a 12 mcg patch. It seemed to me that prior to dropping to the lower dosage, that I was ...
5 answers • 17 Nov 2012
My 90-95 lb. mother was recently increased from 100 mcg to 150 mcg fentanyl patch. This seems like an awfully high dosage for someone her size. She ...
2 answers • 21 Jan 2013
I have been on fentanyl 50 mcg and have stopped taking it. How long are these symptoms going to continue.
1 answer • 6 Mar 2013